# SDR JJBA20190830014

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 40,978 hours, 25,182 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4104
- Condition: Faulty
- Location: Mlg
- Part time: 40,978 hours, 31,008 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APU START SEVERAL EICAS MESSAGES APPEARED AND REMAIN ON. R&R AC STATIC INVERTER. OPS CHECK SAT. ONLY FOR THE MESSAGE 115 VAC BUS OFF. OPS CHECK FAIL FOR ALL OTHER MESSAGES. FOUND FAULTY LGEU. R&R LGEU. OPS CHECK SAT. ALL EICAS FAULTS CLEARED. NO DEFECTS NOTED WITH GUST LOCK OPERATION.
